MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-02
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988); Migration (4003)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 06/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 70 yo female patient, who had a primary rtsa implanted, underwent a revision procedure.The patient noticed issues with motion.Xrays were taken and showed superior shift and the stem in valgus causing some medial resorption on humerus.The surgeon revised the cage glenoid to a tornier baseplate and 36 glenosphere.The stem was well fixed, so he left it in.The surgeon revised the humeral components to our humeral tray and liner (+0mm humeral adapter tray, +2.5mm 36mm humeral liner, reverse torque defining screw kit).There was a 45 minute surgical delay reported with no adverse event to the patient.The report indicated the glenoid cage and pegs were seemingly not in place on the x-rays taken and the delay was due to the revision surgery needed.There were no device breakages during the procedure.The patient was last known to be in stable condition following the event.An x-ray was provided.The explanted devices are not available for return as the hospital keeps them.Device images were provided.No further information.This is 1 of 2 reports for this event.
 
Additional Manufacturer Narrative
D10: concomitants: 6709846300-10-15 - equinoxe replicator plate 1.5mm o/s, (b)(6), 300-20-02 - equinox square torque define screw drive kit, (b)(6), 300-30-10 - equinoxe preserve stem 10mm, (b)(6), 310-01-44 - equinoxe, humeral head short, 44mm (alpha), (b)(6), 315-35-00 - glnd kwire.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h3, h6, h11.The reported event was unable to be conclusively determined due to limited information received from the customer.No device was returned for evaluation.A review of complaint history determined that no further action is required as no trends were identified.The reason for the revision reported cannot be conclusively determined but may be the result of the glenoid fracture, osteolysis, positioning of the humeral head, and/or superiorly shifted humeral components as reported.The glenoid fracture of the center cage and the observed wear of the glenoid¿s articular surface may have been due to uneven loading of the humeral head on the glenoid leading to eccentric loading about the center peg.Additionally, the shifted humeral components may be due to a rotator cuff deficiency, however it is unclear if the humerus migrated because it was not clearly reported, and the rotator cuff failure was not reported and cannot be confirmed.However, this underlying cause and potential contributions of patient or user-related issues to the event cannot be determined from the reported information.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville 32653
3525541928
MDR Report Key22311884
Report Number1038671-2025-02349
Device Sequence Number8948358
Product Code KWS
UDI-Device Identifier10885862172679
UDI-Public10885862172679
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2024
Device Catalogue Number314-13-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale